arrow
Volume 4, Number 2
Previous Issue Next Issue

Chao-Fen Liu & Ming-Sheng Du

J. Comp. Math., 4 (1986), pp. 97-110.

Preview Full PDF 2122 21563 Abstract

Lung-An Ying

J. Comp. Math., 4 (1986), pp. 111-120.

Preview Full PDF 2292 21888 Abstract

Ben-Yu Guo

J. Comp. Math., 4 (1986), pp. 121-130.

Preview Full PDF 2145 22238 Abstract

Ming Wang & Hong-Qing Zhang

J. Comp. Math., 4 (1986), pp. 131-145.

Preview Full PDF 2288 21669 Abstract

Shi-Ming Zheng

J. Comp. Math., 4 (1986), pp. 146-153.

Preview Full PDF 2482 21995 Abstract

Jin-Xian Wang, Yu-Xia Huang & Jia-Yao Gong

J. Comp. Math., 4 (1986), pp. 154-163.

Preview Full PDF 2174 26274 Abstract

Hou-De Han

J. Comp. Math., 4 (1986), pp. 164-172.

Preview Full PDF 2232 21806 Abstract

Yong Wang & You-Lan Zhu

J. Comp. Math., 4 (1986), pp. 173-176.

Preview Full PDF 2485 21718 Abstract

Ming-Gen Cui, Mian Zhang & Zhong-Xing Deng

J. Comp. Math., 4 (1986), pp. 177-181.

Preview Full PDF 2110 21841 Abstract

Xie-Hua Sun

J. Comp. Math., 4 (1986), pp. 182-191.

Preview Full PDF 2149 21739 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard